# SDR UIEA200300032

- Difficulty date: July 11, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: J, E, A

## Discrepancy

DURING TAKEOFF NR 3 ENGINE HAD EXCEEDANCE OF PEAK TEMPERTURE OF 994 DEGREES FOR A 91 SECOND DURATION.  THRUST LEVER WAS RELATIVE TO THE SAME POSITION AS OTHERS.  TAKEOFF N1 WAS 113.5 DUE TO EXCEEDING 990 DEGREES THE ENGNE WAS SHUT DOWN.  APPROXIMATELY 23,000 KGS OF FUEL DUMPED EN ROUTE TO AMS.  EGT OVERTEMP ALREADY ON DMI N03-029.  PERFORMED VISUAL INSPECTION IAW MM 72-00-00 PAGE 680 FV.  OPENED ENGINE COWLS AND VISUALLY INSPECTED COOLING DUCT ETC.  ALL SATISFACTORY.  ENGINE TO BE REPLACED AT JFK 7/12/03.  REMOVED AND REPLACED NR 3 ENGINE PER ATLAS FORM 01-AA-45 AND ACCOMPLISHED ENGINE RUNS PER MM 71-00-00, TEST 1, 3, 8 AND 4.  NIL LEAKS NOTED.  (M)
